# SDR CA041110017

- Difficulty date: September 4, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,613 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12203C
- Part serial: AV2115
- Condition: Unserviceable
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP FOUND LEAKING DURING DI.  UPON FURTHER INVESTIGATION FOUND PUMP LEAKING INTERNALLY.  PUMP REPLACED.
